MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE SLINGSHOT 45 DEG UP; PASSER

STRYKER ENDOSCOPY-SAN JOSE SLINGSHOT 45 DEG UP; PASSER
Model Number CAT02589
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the bottom jaw of the device broke.The broken piece was retrieved.
 
Additional Manufacturer Narrative
Alleged failure: the bottom jaw of the slingshot 45 broke off in the patient.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: user technique related factors, difficult anatomy, extremely tough soft tissue, or )excessive force applied on device.The device manufacture date is not known.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
SLINGSHOT 45 DEG UP
Common Device Name
PASSER
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10672007
Report Number0002936485-2020-00413
Device Sequence Number3312878
Product Code HWQ
UDI-Device Identifier07613252656609
UDI-Public07613252656609
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAT02589
Device Catalogue NumberCAT02589
Device Lot Number005339
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer09/16/2020
Initial Report FDA Received Date10/13/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1